arrow
Volume 37, Issue 4
Regularity of Inhomogeneous Quasi-Linear Equations on the Heisenberg Group

Shirsho Mukherjee & Yannick Sire

Anal. Theory Appl., 37 (2021), pp. 520-540.

Published online: 2021-11

Export citation
  • Abstract

We establish Hölder continuity of the horizontal gradient of weak solutions to quasi-linear $p$-Laplacian type non-homogeneous equations in the Heisenberg Group.

  • Keywords

Non-homogeneous.

  • AMS Subject Headings

35J62, 35J92, 35H20, 35R03

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{ATA-37-520, author = {Shirsho and Mukherjee and and 21369 and and Shirsho Mukherjee and Yannick and Sire and and 21370 and and Yannick Sire}, title = {Regularity of Inhomogeneous Quasi-Linear Equations on the Heisenberg Group}, journal = {Analysis in Theory and Applications}, year = {2021}, volume = {37}, number = {4}, pages = {520--540}, abstract = {

We establish Hölder continuity of the horizontal gradient of weak solutions to quasi-linear $p$-Laplacian type non-homogeneous equations in the Heisenberg Group.

}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.OA-2020-0040}, url = {http://global-sci.org/intro/article_detail/ata/19962.html} }
TY - JOUR T1 - Regularity of Inhomogeneous Quasi-Linear Equations on the Heisenberg Group AU - Mukherjee , Shirsho AU - Sire , Yannick JO - Analysis in Theory and Applications VL - 4 SP - 520 EP - 540 PY - 2021 DA - 2021/11 SN - 37 DO - http://doi.org/10.4208/ata.OA-2020-0040 UR - https://global-sci.org/intro/article_detail/ata/19962.html KW - Non-homogeneous. AB -

We establish Hölder continuity of the horizontal gradient of weak solutions to quasi-linear $p$-Laplacian type non-homogeneous equations in the Heisenberg Group.

Shirsho Mukherjee & Yannick Sire. (1970). Regularity of Inhomogeneous Quasi-Linear Equations on the Heisenberg Group. Analysis in Theory and Applications. 37 (4). 520-540. doi:10.4208/ata.OA-2020-0040
Copy to clipboard
The citation has been copied to your clipboard